Stability of Systems with Nonlinearities
In Chap. 5 stability of the zero solution and positive equilibrium points for nonlinear systems is studied. In particular, differential equations with nonlinearities in deterministic and stochastic parts are considered, differential equation with fractional nonlinearity. It is shown that investigation of stability in probability for nonlinear systems with the level of nonlinearity higher than one can be reduced to investigation of asymptotic mean square stability of the linear part of the considered nonlinear system. The obtained results are illustrated by 18 figures.
KeywordsEquilibrium Point Trivial Solution Nonlinear Differential Equation Initial Function Stochastic Perturbation
- 39.Bradul N, Shaikhet L (2009) Stability of difference analogue of mathematical predator–prey model by stochastic perturbations. Vest Odesskogo Naz Univ Mat Mekh 14(20):7–23 (in Russian) Google Scholar
- 261.Shaikhet L (1975) Stability investigation of stochastic systems with delay by Lyapunov functionals method. Probl Pereda Inf 11(4):70–76 (in Russian) Google Scholar